Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS State College, PA

June 8, 20154 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2015, 3:42 PM EDT for 4 counties in Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 3:42 PM EDT (19:42 UTC)
Expired
Jun 8, 2015, 4:45 PM EDT
In force
63 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 52 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:00 PM EDTTSTM WND DMG1 N Donation, PATREE DAMAGE LARGE LIMBS DOWN ON RTE 26

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:34 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WUUS51 KCTP 081942
SVRCTP
PAC061-067-087-109-082045-
/O.NEW.KCTP.SV.W.0050.150608T1942Z-150608T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 445 PM EDT

* AT 341 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. THIS STORM WAS
  LOCATED OVER ALLENSVILLE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEWISTOWN...ALFARATA...ALLENSVILLE...BELLEVILLE...BELLTOWN...
  BURNHAM...HIGHLAND PARK...JUNIATA TERRACE...MCCLURE...MCALEVYS
  FORT...MCALISTERVILLE...MEXICO...MILROY...REEDS GAP STATE PARK...
  REEDSVILLE...STRODES MILLS...WALNUT...YEAGERTOWN...ATKINSON MILLS
  AND BARRVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4050 7798 4060 7800 4082 7736 4081 7735
      4082 7732 4056 7717 4056 7719 4051 7732
      4049 7756 4043 7792
TIME...MOT...LOC 1941Z 250DEG 42KT 4056 7785 

$$

LAMBERT
2 follow-up statements
460 
WWUS51 KCTP 082023
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 PM EDT MON JUN 8 2015

PAC061-082032-
/O.CAN.KCTP.SV.W.0050.000000T0000Z-150608T2045Z/
HUNTINGDON PA-

423 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTINGDON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4061 7746 4075 7749 4081 7735 4082 7732
      4056 7717 4056 7719 4051 7732 4051 7741
TIME...MOT...LOC 2022Z 250DEG 42KT 4073 7725 

$$

PAC067-087-109-082045-
/O.CON.KCTP.SV.W.0050.000000T0000Z-150608T2045Z/
MIFFLIN PA-SNYDER PA-JUNIATA PA-
423 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN MIFFLIN...SOUTHWESTERN SNYDER AND NORTH CENTRAL
JUNIATA COUNTIES...

AT 422 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BEAVER SPRINGS...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
ALFARATA...BELLTOWN...MCCLURE...MCALISTERVILLE...MEXICO...REEDS GAP
STATE PARK...EAST SALEM...MIFFLIN...MIFFLINTOWN...PORT ROYAL...
THOMPSONTOWN AND WAGNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4061 7746 4075 7749 4081 7735 4082 7732
      4056 7717 4056 7719 4051 7732 4051 7741
TIME...MOT...LOC 2022Z 250DEG 42KT 4073 7725 

$$

GARTNER/JUNG
725 
WWUS51 KCTP 082040
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT MON JUN 8 2015

PAC067-087-109-082049-
/O.EXP.KCTP.SV.W.0050.000000T0000Z-150608T2045Z/
MIFFLIN PA-SNYDER PA-JUNIATA PA-
440 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIFFLIN...
SOUTHWESTERN SNYDER AND NORTH CENTRAL JUNIATA COUNTIES WILL EXPIRE AT
445 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

REMEMBER...A TORNADO WATCH STILL REMAINS IN EFFECT FOR UNTIL 8 PM.

LAT...LON 4061 7746 4075 7749 4081 7735 4082 7732
      4056 7717 4056 7719 4051 7732 4051 7741
TIME...MOT...LOC 2037Z 250DEG 42KT 4073 7725 

$$

GARTNER/JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:17 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 8, 3:17 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT MON JUN 8 2015

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA FROM THE GREAT
LAKES THIS EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO THE
REGION. THE FRONT WILL MOVE SOUTH OF THE REGION TUESDAY. AFTER
SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM WILL BRING
A CHANCE OF SHOWERS BY LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THUNDERSTORMS BREAKING OUT ACROSS THE APPALACIANS THIS MID
AFTERNOON...AND BECOMING STRONG OVER SE HALF OF CWA WHERE THE SUN
HAS BEEN OUT MOST OF THE DAY DESTABILIZING THE ATMOSPHERE FURTHER.
WITH MODERATE CAPE AND STRONG WIND SHEAR...A TORNADO WATCH HAS
BEEN ISSUED THROUGH 00Z. BEST THREAT WILL BE AS STORMS MOVE INTO
THE SUSQ VALLEY HELICITY MAX WHERE IF WE CAN GET SOME DISCRETE
SUPERCELLS...AN ISOLATED TORNADO CANNOT BE RULED OUT. MAIN THREAT
ELSEWHERE WILL BE STRONG WINDS AND LARGE HAIL. AT 3 PM...CAP
STILL HOLDING OVER FAR SE...BUT STORMS WILL WORK INTO THE
HARRISBURG METRO AREA BY LATE AFT AND EARLY EVE.

ANOTHER RISK WILL BE FOR LOCALLY HEAVY RAINS LATE TODAY INTO THE
OVERNIGHT AS THE TAIL OF THE POTENT UPPER JET ENTRANCE REGION
SWINGS ACROSS THE AREA. PWAT ANOMALIES OF 1-3 STD DEV ABOVE NORMAL
WILL BE IN PLACE. AS THE SLOW MOVING FRONT EDGES SOUTH IN THE
TROPICAL AIRMASS...TRAINING OF CONVECTION WILL BECOME A CONCERN.
AM AT LEAST CONSIDERING A FLOOD WATCH...THOUGH IT WILL DEPEND A
LOT ON MESO BOUNDARIES AND THE PROGRESS OF THE SLOW MOVING LARGE
SCALE FRONTAL SYSTEM. THOUGH STORM MOTIONS OF INDIVIDUAL CELLS
THIS AFTERNOON ARE QUITE FAST...THE STORMS ARE EFFICIENTLY
PRODUCING GENERALLY SHORT-LIVED TORRENTIAL DOWNPOURS. /WE DID GET
AN EARLIER REPORT OF ABOUT 1/2 INCH OF RAIN IN 8 MIN NEAR
WILLIAMSBURG IN BLAIR CO/. SO A FLOOD WATCH MAY BE ISSUED TO COVER
SOME AREAS OF CONCERN FROM ONGOING TSTMS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE
THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST
MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY
EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN
INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S
FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR
EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS
UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A
RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF
SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS
THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES
FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND.

TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THUNDERSTORMS BREAKING OUT ACROSS THE APPALACIANS THIS MID
AFTERNOON...WITH SHARP REDUCTIONS IN AND NEAR NUMEROUS CONVECTIVE
CLUSTERS. THESE WILL OCCASIONALLY IMPACT TERMINALS...WITH MAIN
THREATS IN STRONGER STORMS BEING STRONG WINDS AND LARGE HAIL. AT
3 PM...CAP STILL HOLDING OVER FAR SE...BUT STORMS WILL WORK INTO
THE HARRISBURG METRO AREA BY LATE AFT AND CONTINUE THROUGH THE EARLY
EVE.

AREAS OF RAIN/EMBEDDED TSTMS AND LOWER CIGS MOVE IN OVERNIGHT AS
SLOW MOVING COLD FRONT CROSSES CWA. SHOWERS LINGER INTO TUE AS
TROUGH LIFTS OUT. BUT IMPROVEMENT SHOULD OCCUR AS DAY WEARS ON.

OUTLOOK...

TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS.
VFR LATER PART OF THE DAY.
WED...NO SIG WX.
THU-SAT...CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...RXR
SHORT TERM...LA CORTE/RXR
LONG TERM...WATSON/LA CORTE
AVIATION...RXR
Hazardous weather outlook, Jun 8, 2:44 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT MON JUN 8 2015

PAZ004>006-010-011-017-024-033-091845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
244 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT.
SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-091845-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
244 PM EDT MON JUN 8 2015

...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH
TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME
LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP
RISES ON SOME SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, Jun 8, 2:06 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
206 PM EDT MON JUN 8 2015

PAZ025>028-081845-
MIFFLIN PA-JUNIATA PA-HUNTINGDON PA-BLAIR PA-
206 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...JUNIATA...
HUNTINGDON...AND BLAIR COUNTIES UNTIL 245 PM EDT...

AT 206 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROYER...MOVING EAST AT 45 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WILLIAMSBURG AROUND 215 PM EDT.
  RAYSTOWN DAM AROUND 225 PM EDT.
  HUNTINGDON AROUND 230 PM EDT.
  MOUNT UNION AROUND 235 PM EDT.
  ALLENSVILLE...STRODES MILLS AND BELLEVILLE AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ALEXANDRIA...ATKINSON
MILLS...LONGFELLOW...MAPLETON AND MARKLESBURG.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 29 TO 32.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4048 7844 4068 7760 4054 7751 4044 7747
      4042 7752 4039 7759 4036 7839
TIME...MOT...LOC 1806Z 255DEG 40KT 4042 7831

LAMBERT
Special weather statement, Jun 8, 2:11 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EDT MON JUN 8 2015

PAZ006-010>012-017-041-081900-
NORTHERN CLINTON PA-CLEARFIELD PA-CAMERON PA-POTTER PA-
NORTHERN LYCOMING PA-ELK PA-
211 PM EDT MON JUN 8 2015

...THUNDERSTORMS WILL AFFECT NORTHERN CLINTON...CLEARFIELD...
CAMERON...POTTER...NORTHERN LYCOMING...AND ELK COUNTIES UNTIL 300 PM
EDT...

AT 210 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR CAMERON TO NEAR PARKER DAM STATE PARK...AND
MOVING EAST AT 55 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.

THE HEAVY RAIN WILL BE NEAR...
  CAMERON AND EMPORIUM AROUND 215 PM EDT.
  WHARTON AND BENEZETTE AROUND 225 PM EDT.
  HICKS RUN AROUND 230 PM EDT.
  CROSS FORK AROUND 235 PM EDT.
  OLE BULL STATE PARK...STEVENSON DAM AND KEATING AROUND 240 PM EDT.
  KETTLE CREEK STATE PARK AND WESTPORT AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE DRIFTWOOD AND
WEEDVILLE.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS ROUTE 255 AND PENFIELD EXITS...SPECIFICALLY FROM MILE MARKERS
105 TO 109.

THESE THUNDERSTORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4154 7760 4154 7749 4123 7766 4120 7790
      4125 7790 4121 7795 4122 7796 4119 7798
      4110 7867 4149 7832 4169 7760
TIME...MOT...LOC 1810Z 247DEG 52KT 4143 7825 4117 7851

LAMBERT
Special weather statement, Jun 8, 2:17 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT MON JUN 8 2015

PAZ024-025-033-034-081900-
BEDFORD PA-SOMERSET PA-CAMBRIA PA-BLAIR PA-
217 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...SOMERSET...CAMBRIA...
AND BLAIR COUNTIES UNTIL 300 PM EDT...

AT 217 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DAVIDSVILLE...MOVING EAST AT 55 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  TIRE HILL...FERNDALE AND DALE AROUND 220 PM EDT.
  SCALP LEVEL...PAINT AND WINDBER AROUND 225 PM EDT.
  SALIX-BEAUTY LINE PARK...DUNLO AND SIDMAN AROUND 230 PM EDT.
  BEAVERDALE-LLOYDELL AND PORTAGE AROUND 235 PM EDT.
  BLUE KNOB STATE PARK AROUND 240 PM EDT.
  SKI GAP AND QUEEN AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BENSON...BROWNSTOWN...
CASSANDRA...EAST FREEDOM AND HOOVERSVILLE.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 9 TO 27.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4016 7916 4016 7914 4018 7914 4018 7913
      4020 7912 4021 7911 4033 7903 4046 7844
      4019 7831 4013 7905
TIME...MOT...LOC 1817Z 259DEG 47KT 4024 7897

LAMBERT
Special weather statement, Jun 8, 2:19 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON JUN 8 2015

PAZ033>036-081845-
BEDFORD PA-SOMERSET PA-FRANKLIN PA-FULTON PA-
219 PM EDT MON JUN 8 2015

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOMERSET...FRANKLIN...
AND FULTON COUNTIES UNTIL 245 PM EDT...

AT 218 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BUFFALO MILLS TO NEAR FINZEL...AND MOVING EAST AT
35 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  BUFFALO MILLS AROUND 225 PM EDT.
  BEDFORD AROUND 230 PM EDT.
  CLEARVILLE AROUND 240 PM EDT.
  LAKE GORDON...EVERETT AND BREEZEWOOD AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CALLIMONT...
HYNDMAN...MANNS CHOICE...RAINSBURG AND WELLERSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 134...NEAR
MILE MARKER 139...BETWEEN MILE MARKERS 148 AND 183...AND FROM MILE
MARKERS 187 TO 193.

LAT...LON 3972 7901 4000 7870 4010 7795 4006 7786
      4012 7782 4015 7760 3972 7810
TIME...MOT...LOC 1818Z 261DEG 31KT 3996 7864 3972 7898

GARTNER
Special weather statement, Jun 8, 2:57 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EDT MON JUN 8 2015

PAZ024-033-081930-
SOMERSET PA-CAMBRIA PA-
257 PM EDT MON JUN 8 2015

...THUNDERSTORMS WILL AFFECT SOMERSET...AND CAMBRIA COUNTIES UNTIL
330 PM EDT...

AT 256 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR LAUREL MOUNTAIN STATE PARK TO BRUCETON MILLS...
AND MOVING NORTHEAST AT 50 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. TORRENTIAL RAINFALL IS ALSO POSSIBLE.

THE TORRENTIAL RAINFALL WILL BE NEAR...
  ACOSTA AROUND 300 PM EDT.
  BOSWELL AROUND 305 PM EDT.
  JEROME AROUND 310 PM EDT.
  TIRE HILL...FERNDALE AND DAVIDSVILLE AROUND 315 PM EDT.
  GEISTOWN...BELMONT AND DALE AROUND 320 PM EDT.
  SIDMAN...ST. MICHAEL AND SALIX-BEAUTY LINE PARK AROUND 325 PM EDT.

OTHER LOCATIONS IMPACTED BY THE TORRENTIAL RAINFALL INCLUDE
ADDISON...BENSON...BROWNSTOWN...CASSELMAN AND CONFLUENCE.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 122.

THESE THUNDERSTORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3974 7941 3978 7939 3979 7935 3983 7938
      3985 7942 3990 7940 4009 7926 4012 7922
      4011 7918 4035 7901 4041 7872 4032 7863
      4027 7865 3975 7901 3972 7909 3972 7938
TIME...MOT...LOC 1856Z 248DEG 42KT 4019 7919 3965 7963

LAMBERT
Local storm report, Jun 8, 3:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     EAST FREEDOM            40.36N  78.43W
06/08/2015                   BLAIR              PA   SOCIAL MEDIA

            TREES DOWN ON JOHNSTOWN ROAD

&&

EVENT NUMBER CTP1500084

PAH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:13 AM EDTSpecial Weather StatementCTPWarren62 min
Jun 8, 12:46 PM EDTSpecial Weather StatementCTPTioga44 min
Jun 8, 1:41 PM EDTSpecial Weather StatementCTPSnyder, Union34 min
Jun 8, 1:43 PM EDTSpecial Weather StatementCTPTioga47 min
Jun 8, 1:57 PM EDTSpecial Weather StatementCTPTioga48 min
Jun 8, 2:00 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Northumberland, Snyder, Union45 min
Jun 8, 2:06 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin39 min
Jun 8, 2:11 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 8, 2:17 PM EDTSpecial Weather StatementCTPCambria43 min
Jun 8, 2:19 PM EDTSpecial Weather StatementCTPBedford, Fulton26 min
Jun 8, 2:35 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga70 min
Jun 8, 2:42 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Mifflin, Montour, Northumberland and 4 more48 min
Jun 8, 2:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset61 min
Jun 8, 2:57 PM EDTSpecial Weather StatementCTPSomerset33 min
Jun 8, 3:29 PM EDTTornado WarningCTPColumbia, Northumberland, Schuylkill61 min
Jun 8, 3:30 PM EDTTornado WarningCTPDauphin, Perry45 min
Jun 8, 3:49 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan71 min
Jun 8, 4:03 PM EDTSpecial Weather StatementCTPPerry27 min
Jun 8, 4:18 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more72 min
Jun 8, 4:19 PM EDTFlash Flood WarningCTPDauphin, Juniata, Perry5 hr
Jun 8, 4:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 8, 4:37 PM EDTSevere Thunderstorm WarningCTPSchuylkill38 min
Jun 8, 4:38 PM EDTSevere Thunderstorm WarningCTPColumbia25 min
Jun 8, 5:06 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Franklin, Perry3 hr
Jun 8, 5:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York67 min
Jun 8, 5:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York63 min
Jun 8, 5:49 PM EDTAreal Flood AdvisoryCTPLebanon116 min
Jun 8, 6:11 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York79 min
Jun 8, 6:13 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 8, 6:19 PM EDTSevere Thunderstorm WarningCTPAdams41 min
Jun 8, 7:59 PM EDTSpecial Weather StatementCTPLancaster31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.